Skip to Content

Is it safe zoloft and resperdal?

Responses (2)

chuck1957 15 May 2014

Yes i see this combination often..chuck1957 medically retired pharm.tech.

pamee 15 May 2014

Using zoloft together with risperdal may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you.

chuck1957 16 May 2014

Just a reminder not to scare someone from taking there prescribed medications..lots of times this does not happen like for many they take the zoloft in the morning and use the Resperdal at bedtime helps with the anxiety and lets them sleep and really does not increase the side effects other than the ones that go away after you have been on them for awhile..I agree with all the rest but we have to be carfull because many people get to scared to take the prescribed medication by the way we word our answers..Just a sugestion with some of the things and some mental health issues biopolor etc... its hard for doctors to keep people taking there meds they start to feel better and quit taking them big mistake becasue it comes back big time and sometimes they have to increase the doses even more because they don't work as well ..Have a great evening all Chuck1957

pamee 16 May 2014

I agree with you Chuck, thank you! I just want people to be aware of everything when it comes to medication. Knowledge is also important. The information is from this site drugs.com so they can very easly look up interactions of whatever medication is in question. May you also have a nice evening! :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions